Journal article icon

Journal article

A dual approach to regularity in thin film micromagnetics

Abstract:
We prove a regularity result in the two-dimensional theory of soft ferromagnetic films. The associated Euler-Lagrange equation is given by a nonlocal degenerate variational inequality involving fractional derivatives. A difference quotient type argument based on a dual formulation in terms of magnetostatic potentials yields a Hölder estimate for the uniquely determined gradient projection of the magnetization field. © Springer-Verlag 2007.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00526-006-0058-5

Authors


Journal:
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume:
29
Issue:
1
Pages:
85-98
Publication date:
2007-05-05
DOI:
EISSN:
1432-0835
ISSN:
0944-2669
URN:
uuid:ca0ee533-7f84-426e-983e-76d272e5a22a
Source identifiers:
27070
Local pid:
pubs:27070
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP